MAUDE Adverse Event Report: HALYARD HEALTH CORTRAK* 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES

HALYARD HEALTH CORTRAK* 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES
Model Number 42-9551TRAK2
Medical Device Problem Codes Occlusion Within Device (1423); Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 31-jan-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported the patient had a naso-jejunostomy (nj) tube and complained of the tube being blocked and feeling uncomfortable.Upon removal of tube for replacement, the device had a burst like appearance approximately at the 70-75 cm mark.The nj tube was located at the 105 cm mark in the nare and had been in use for a month.The were no injuries or medical intervention reported.No additional information was provided.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 74029, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 27-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7233697
Report Number3009124963-2018-00005
Device Sequence Number1994153
Product Code KNT
UDI-Device Identifier10815149020980
UDI-Public10815149020980
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date03/31/2020
Device Model Number42-9551TRAK2
Device Catalogue Number104609800
Device Lot Number74029
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date06/28/2018
Patient Sequence Number1
Patient Age29 YR
Patient Weight41